# SDR SWAA2016050951658

- Difficulty date: April 13, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 65C3354756
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD FWD STRINGER END FITTING CORRODED AT BS 1016, STRINGER 19L.  R & R FITTING IAW EA.
